# SDR AWXA200600404

- Difficulty date: February 27, 2006
- Submitted: March 3, 2006
- Operation: Air carrier
- Aircraft: N913AW
- Make and model: Boeing 757225
- Aircraft serial: 22207
- Aircraft time: 68,430 hours, 29,193 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - DURING C11 CHECK DISCOVERED CORROSION ON AFT EDGE OF 313AL SERVICE DOOR SKIN INTERNAL SURFACE FROM BS 1880 TO BS 1884.25 BETWEEN RBL 13.75 AND LBL 13.75, OUTER SKIN.  MAINTENANCE FOUND CORROSION TO BE OUT OF LIMITS IAW BOEING 757 SRM 52-40-01.  SKIN WAS REPAIRED IAW AMERICA WEST AIRLINES ER NO. 19-5520-06057-RA1.
